MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305616
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name- tokai (b)(6) hospital.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd sharps disposal lid does not close.The following information was received by the initial reporter with the verbatim: lid does not close properly.They are using a special cart.

Brand Name
BD SHARPS DISPOSAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18341451
Report Number2243072-2023-02195
Device Sequence Number18244395
Product Code FMI
UDI-Device Identifier00382903056163
UDI-Public(01)00382903056163
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305616
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown